# SDR SIMA20190610001

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 38,662 hours, 34,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000912
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A FLASHLIGHT INOP.   REMOVED AND REPLACED AFT F/A FLASHLIGHT IAW AMM 33-50-16 OPS CHECK GOOD.
